Search this site
Firstly, sorry you had such a horrible time... It will get better & it is do-able. Next time tell your Onc whom I presume you will meet before your next treatment & tell them your s/e's. If they feel the need they will alter your anti sickness meds. Tiredness is what got to me as well but you must listen to your body & do as it asks - Rest, rest & more rest as needed... The worst for me with the steroids was lack of sleep. I norm got around 3 hours a night which really got to me. Well I hope your feeling much better now, make sure & do something really nice & spoil yourself week before your next treatment. It will give you something to look forward to each time. Take care & stay strong... Hope you get good night sleep. ;)
Im not afraid of storms for I am learning to sail my ship !
Glad to hear from you but sorry to hear you've had a rough time of it. Sending you lots of virtual HUGS!
If you have any questions about our organisation our Macmillan team would love to hear from you
You can also follow us on Facebook, Twitter, Flickr or YouTube.
© Macmillan Cancer Support 2010
what are these?